Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Having cramp in feet and hip area. Have fibromylagia and arthritis. Taking Epilim, thyroxine, seroxat and omeprazole. Suggest?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
I am suffering a lot of cramp. Not only in my feet but in my upper legs and around my hip area. I do have a lot of medication epilim. thyroxine. seroxat, omeprazole,mebveverine.simvastatin,solphedeine and I also have fibromyalgia and artheritus
Posted Wed, 17 Jul 2013 in Bones, Muscles and Joints
Answered by Dr. Vaibhav Gandhi 54 minutes later

I have studied your case.

Fibromyalgia affects all joints and ligament leading to diffuse pain and stiffness all over joints. Rheumatoid arthritis involves mainly small joints ,causes early morning stiffness,aggrivates in cold climate,some times deformity. osteoporosis is associated with rheumatoid arthritis. Osteoporosis and arthritis with fibromyalgia may lead to leg cramp and pain around hip

Another possibility is that you may be having nerve impingement. Our spine has multiple nerves, which are supplying our whole body, due to disc bulge these nerves get compressed and leads pain, and spasm.

So if possible, you consult an orthopaedic surgeon for clinical examination.

My advise for you to do X XXXXXXX spine and if required MRI spine. please check your VIT B12 and VIT D3 levels. You will probably need painkiller and muscle relaxant.

Our patients find good relief with physiotherapy like INTERFERENCE THERAPY, ULTRASONIC THERAPY.

check with the treating doc if you require multiple medications, simvastatin can cause cramps and one of the many drugs can prolong its action.

Hope I have answered your query, let me know if I can assist you further.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor